On Some Properties of Copula-Based Partial Moments

Vipin, N (2021) On Some Properties of Copula-Based Partial Moments. International Journal of Reliability, Quality and Safety Engineering, 28 (1). pp. 1-22. ISSN 0218-5393

[img] PDF
10433.pdf - Published Version
Restricted to Registered users only

Download (381kB) | Request a copy


Partial moments are extensively used in the field of analysis of risks. This paper aims at extending it to the bivariate case based on copula function and study its various properties. The relationship between survival copula and first-order bivariate partial moments are established. We also investigate some applications of copula-based partial moments and conditional partial moments in the context of reliability, income and actuarial studies

Item Type: Article
Uncontrolled Keywords: Partial moments; Survival copula; Stochastic orders; Characterization; Incomegap ratio
Subjects: Departments at MU > Public Health
Depositing User: KMC Library
Date Deposited: 22 Feb 2021 08:34
Last Modified: 22 Feb 2021 08:34
URI: http://eprints.manipal.edu/id/eprint/156434

Actions (login required)

View Item View Item